# SDR DALA2023050203411

- Difficulty date: May 1, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N845DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31956
- Aircraft time: 24,235 hours, 9,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9575758) DURING INSPECTION FOUND AFT LEFT OVERWING INT EMERGENCY EXIT LT INOP. REMOVED AND REPLACED BATTERY PER AMM B737 33-51 / AIPC 33-51-06-22 ITEM 45J. OPS CHECK GOOD.
